# SDR SWIA201332534

- Difficulty date: January 7, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 25,124 hours, 22,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN FROM INSIDE.  (FLT 2969)  CLEANED AND LUBED UPPER LINKAGE ON MAIN CABIN DOOR.
